MathSciNet Relay Station
MathSciNet bibliographic data
MR98261 (20 #4722) 40.00
Rajagopal, C. T. A Tauberian theorem for the Riemann-Liouville integral of integer order. Canad. J. Math. 9 1957 487–499.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement